# SDR DALA2023092507847

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 72,316 hours, 27,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4172899) FWD RH PASS CABIN EMERGENCY LIGHTS INOP. R/R FWD RH BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
